OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.32 (2000) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4256

Title: Remark on subharmonic solutions of periodic planar systems
Authors: Wójcik, Klaudiusz
Keywords: subharmonic solutions
fixed point index
Lefschetz number
isolating segment
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Klaudiusz Wójcik, "Remark on subharmonic solutions of periodic planar systems", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2000), pp. 43-50.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2000)
Abstract: Let W be a periodic isolating segment for the periodic planar system. Assume that time O section W$_{0}$ is a topological manifold with boundary and $H\left(W_{0},W_{0}^{-}\right)\neq0$ where W$^{-}$ is the exit set of W. Then there is a subharmonic solution.
URI: http://hdl.handle.net/10077/4256
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.32 (2000)

Files in This Item:

File Description SizeFormat
WojcikRendMat32.pdf183.57 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.